# SDR SWAA043186

- Difficulty date: November 2, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 32,937 hours, 28,482 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 500C, BETWEEN STR 26L TO STR 28L, CORRODED.  REPAIRED SHEAR TIE PER SRM.
